Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Page 2112 (Mi zvmmf755)  

Correction: “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations”

A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno


Full text: PDF file (207 kB)

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 2010

Bibliographic databases:

Citation: A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “Correction: “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations””, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 2112; Comput. Math. Math. Phys., 44:11 (2004), 2010

Citation in format AMSBIB
\Bibitem{AbrUlyYuk04}
\by A.~A.~Abramov, V.~I.~Ul'yanova, L.~F.~Yukhno
\paper Correction: ``A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations''
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 2112
\mathnet{http://mi.mathnet.ru/zvmmf755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129862}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 2010


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf755
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p2112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021